View Single Post
Old 01-24-2012, 07:05 PM   #1
MexiAsian MexiAsian is offline
Newbie
(female)
 
Join Date: Nov 2011
Location: Surrey,B.C
Posts: 2
MexiAsian HB User
Unhappy HELP! Irregular Menstruation + Day After Pill.

So I had an irregular period for couple years now and I went to the Doctors and he told me that 'it was normal' and that it's because I'm 'still growing' , pretty much based on hormones and chemicals and to come back when I was 18 if it continues.
Well I'm 18 now I figure I'm still 'growing' so I should wait a little longer.
But I took the day after pill about 2 and a half months ago.
Small amount of blood instead of my full period came after taking the pill because I took it couple days after my period was over.
I'm not sure if this is all because of stress...
But I've been feeling tired, very emotional and sometimes [rarely] but has happened a couple times where I feel nausea.
Today my urine felt very acidic... or at least that's how I can describe it.
As well as my vagina area feels like it needs constant warmth and in need to urinate.
So I'm wondering if there is any side-effect that could have happened by taking the day after pill while having an irregular cycle ?
Would this by any chance affect my possibility of having children in the future since I'm already having difficulty with my cycle?
Are these symptoms i'm feeling normal?